# SDR MASA2017082312571

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 10,728 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLOOD LIGHT INOPERATIVE. REPLACED THE LAMPS.
